Approximation of stationary solutions to SDEs driven by multiplicative fractional noise
Year of publication: |
2014
|
---|---|
Authors: | Cohen, Serge ; Panloup, Fabien ; Tindel, Samy |
Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 124.2014, 3, p. 1197-1225
|
Publisher: |
Elsevier |
Subject: | Stochastic differential equation | Fractional Brownian motion | Stationary process | Euler scheme |
-
Approximation of stationary solutions of Gaussian driven stochastic differential equations
Cohen, Serge, (2011)
-
A mixed-step algorithm for the approximation of the stationary regime of a diffusion
Pagès, Gilles, (2014)
-
A two state model for noise-induced resonance in bistable systems with delay
Fischer, Markus, (2005)
- More ...
-
Approximation of stationary solutions of Gaussian driven stochastic differential equations
Cohen, Serge, (2011)
-
Rough Volterra equations 2: Convolutional generalized integrals
Deya, Aurélien, (2011)
-
Quasilinear stochastic elliptic equations with reflection
Nualart, David, (1995)
- More ...